1989
DOI: 10.1001/archderm.125.6.828b
|View full text |Cite
|
Sign up to set email alerts
|

Recent onset of smooth, shiny, erythematous papules on the face. Steroid rosacea secondary to topical fluorinated steroid therapy

Help me understand this report

Search citation statements

Order By: Relevance

Paper Sections

Select...
2
1

Citation Types

0
3
0

Year Published

1999
1999
2011
2011

Publication Types

Select...
5

Relationship

0
5

Authors

Journals

citations
Cited by 6 publications
(3 citation statements)
references
References 0 publications
0
3
0
Order By: Relevance
“…Dermatologists and nondermatologists alike tend to be aware of this complication of potent topical steroid preparations. 1 , 2 We feel, however, that these two cases of steroid‐induced rosacea occurred as a result of “backspray” from subsequent exhalation or nasal leakage of steroid onto the face from the nasal spray device. Beclomethasone dipropionate is a potent halogenated steroid, 3 and in this form represents a surreptitious means of causing or worsening pre‐existing rosacea.…”
Section: Discussionmentioning
confidence: 98%
“…Dermatologists and nondermatologists alike tend to be aware of this complication of potent topical steroid preparations. 1 , 2 We feel, however, that these two cases of steroid‐induced rosacea occurred as a result of “backspray” from subsequent exhalation or nasal leakage of steroid onto the face from the nasal spray device. Beclomethasone dipropionate is a potent halogenated steroid, 3 and in this form represents a surreptitious means of causing or worsening pre‐existing rosacea.…”
Section: Discussionmentioning
confidence: 98%
“…Lupus miliaris disseminatus faciei is a rare dermatologic disease that is characterized clinically by the presence of discrete, red-brown, dome-shaped papules on the face. [1][2][3][4] The onset tends to be fairly rapid, and lesions may persist for months to years without treatment. Residual pitted scars are a characteristic feature of this disease.…”
Section: Commentmentioning
confidence: 99%
“…1 The etiology of this condition is unclear. Some authors consider it to be a variant of granulomatous rosacea, [1][2][3][4] while others believe that it is a distinct clinical entity. 5 Standard treatment is oral tetracycline; however, response may take 3 to 6 months, and long-term maintenance therapy is often needed.…”
Section: Commentmentioning
confidence: 99%